Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 7, Pages 1039-1047
http://dx.doi.org/10.1155/IJMMS.2005.1039

Lagrange, central norms, and quadratic Diophantine equations

Department of Mathematics and Statistics, University of Calgary, Calgary, AB, Canada T2N 1N4

Received 4 May 2004; Revised 16 January 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • R. A. Mollin, and A. Srinivasan, “Pell Equations: Non-Principal Lagrange Criteria and Central Norms,” Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques, vol. 55, no. 4, pp. 774–782, 2012. View at Publisher · View at Google Scholar